# SDR DALA2020122304206

- Difficulty date: December 19, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 85,596 hours, 22,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE INSPECTION SCHEDULED PER LOG PAGE 1022538, TOOL MARKS WERE FOUND AFFECTING THE EXISTENT REPAIR DOUBLER.  THE DOUBLER WAS REMOVED AND FOUND 4 DENTS AFFECTING THE SKIN AT FS 520 STR 22L.  C/W ERA 589076-14.
